Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why is flecainide causing nausea and fatigue?

I was started on Toprol 2 months ago. Saw an electrophysiologist who Started Flecainide 100 mg bid 2 days ago for pvc s relTed to mitral valve prolapse. Feeling exhausted and nauseated. Pulse rate has been in the fifties all day. I think I am going to stop it till I can get in on Monday to see my cardiologist.
Fri, 31 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

The nausea and the other symptoms are common side effects of Flecainide and will recover soon. Initially when this medicine is started such adverse effects are noticed but later on resolve on its own. So no need to worry and continue the medicine.



Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Valvular heart disease


Why is flecainide causing nausea and fatigue?

Hi, The nausea and the other symptoms are common side effects of Flecainide and will recover soon. Initially when this medicine is started such adverse effects are noticed but later on resolve on its own. So no need to worry and continue the medicine. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saddiq Ulabidin, General & Family Physician